# SDR COEA2018082119805

- Difficulty date: July 11, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 24,272 hours, 31,074 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S5367800121002
- Condition: Corroded
- Location: Frames 36-38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ENTRANCE SEAT TRACK BETWEEN FRAMES 36-38 HAD CORROSION.  THE SEAT TRACK WAS REPLACED WITH NEW.
